Alert archive / Pennsylvania / Wind Advisories in 2010

Wind Advisory 9, NWS Cleveland, OH

November 29, 2010Crawford County, Pennsylvania; Ashtabula County, Ohio

NWS Cleveland, OH issued this wind advisory at Nov 29, 2010, 3:13 PM EST for Crawford County, Pennsylvania; Ashtabula County, Ohio. It took effect at Nov 30, 2010, 4:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2010, 3:13 PM EST (20:13 UTC)
In effect from
Nov 30, 2010, 4:00 AM EST
Expired
Nov 30, 2010, 3:53 PM EST
In force
12 hr
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Crawford County, PA

The radar

The Cleveland radar (KCLE), 126 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2010-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2010-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1927 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

276 
WWUS71 KCLE 292013
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
313 PM EST MON NOV 29 2010

PAZ001-002-300415-
/O.NEW.KCLE.HW.W.0004.101130T0900Z-101130T2100Z/
NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...ERIE...EDINBORO
313 PM EST MON NOV 29 2010

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 4 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST TUESDAY. 

STRONG SOUTHEAST WINDS ARE EXPECTED TO DEVELOP OVERNIGHT AND
CONTINUE THROUGH TUESDAY AFTERNOON. THESE WINDS WILL BE ENHANCED IN
ERIE COUNTY BECAUSE THE WINDS WILL BE BLOWING FROM HIGHER
ELEVATIONS TOWARD LOWER ELEVATIONS. THE DOWNWARD SLOPE OF THE
TERRAIN WILL CAUSE THE WINDS TO ACCELERATE GREATLY AS THE LAKE IS
APPROACHED. SUSTAINED WINDS OF 25 TO 40 MPH ALONG WILL OCCASIONAL
GUSTS TO 60 MPH CAN BE EXPECTED. THE STRONGEST WIND GUSTS ARE
EXPECTED TO BE WITHIN A MILE OR TWO OF LAKE ERIE. THE WINDS SHOULD
BE THE STRONGEST FROM AROUND DAYBREAK TUESDAY THROUGH EARLY
AFTERNOON. WINDS ARE EXPECTED TO BEGIN TO DIMINISH LATE TOMORROW
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER
AT ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE
POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE
VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO
WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

&&

$$

OHZ014-089-PAZ003-300415-
/O.NEW.KCLE.WI.Y.0009.101130T0900Z-101130T2100Z/
ASHTABULA INLAND-ASHTABULA LAKESHORE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...MEADVILLE
313 PM EST MON NOV 29 2010

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST TUESDAY. 

STRONG SOUTHEAST WINDS WILL DEVELOP OVERNIGHT AND CONTINUE THROUGH
TUESDAY AFTERNOON. SUSTAINED WINDS OF 25 TO 35 MPH WITH OCCASIONAL
GUSTS IN EXCESS OF 45 MPH CAN BE EXPECTED. THE HIGHEST WIND GUSTS
WILL LIKELY OCCUR TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$
KUBINA
4 follow-up statements
354 
WWUS71 KCLE 300311
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1011 PM EST MON NOV 29 2010

PAZ001-002-301000-
/O.CON.KCLE.HW.W.0004.101130T0900Z-101130T2100Z/
NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...ERIE...EDINBORO
1011 PM EST MON NOV 29 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
TUESDAY. 

STRONG SOUTHEAST WINDS ARE EXPECTED TO DEVELOP OVERNIGHT AND
CONTINUE INTO TUESDAY AFTERNOON. THESE WINDS WILL BE ENHANCED IN
ERIE COUNTY BECAUSE THE WINDS WILL BE BLOWING FROM HIGHER
ELEVATIONS TOWARD LOWER ELEVATIONS. THE DOWNWARD SLOPE OF THE
TERRAIN WILL CAUSE THE WINDS TO ACCELERATE GREATLY AS THE LAKE IS
APPROACHED. SUSTAINED WINDS OF 25 TO 40 MPH ALONG WILL OCCASIONAL
GUSTS TO 60 MPH CAN BE EXPECTED. THE STRONGEST WIND GUSTS ARE
EXPECTED TO BE WITHIN A MILE OR TWO OF LAKE ERIE. THE WINDS SHOULD
BE THE STRONGEST FROM AROUND DAYBREAK TUESDAY THROUGH EARLY
AFTERNOON. WINDS ARE EXPECTED TO BEGIN TO DIMINISH LATE TOMORROW
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER
AT ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE
POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE
VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO
WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

&&

$$

OHZ014-089-PAZ003-301000-
/O.CON.KCLE.WI.Y.0009.101130T0900Z-101130T2100Z/
ASHTABULA INLAND-ASHTABULA LAKESHORE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...MEADVILLE
1011 PM EST MON NOV 29 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST TUESDAY. 

STRONG SOUTHEAST WINDS WILL DEVELOP OVERNIGHT AND CONTINUE
THROUGH TUESDAY AFTERNOON. SUSTAINED WINDS OF 25 TO 35 MPH WITH
OCCASIONAL GUSTS IN EXCESS OF 45 MPH CAN BE EXPECTED. THE HIGHEST
WIND GUSTS WILL LIKELY OCCUR TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$
456 
WWUS71 KCLE 300854
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
354 AM EST TUE NOV 30 2010

PAZ001-002-301700-
/O.CON.KCLE.HW.W.0004.101130T0900Z-101130T2100Z/
NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...ERIE...EDINBORO
354 AM EST TUE NOV 30 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

STRONG SOUTH WINDS OF 25 TO 35 MPH ARE EXPECTED INTO EARLY
AFTERNOON. WINDS MAY GUST AS HIGH AS 60 MPH IN A FEW ISOLATED
SPOTS NEAR LAKE ERIE. WINDS WILL DIMINISH BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER
AT ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE
POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE
VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO
WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

&&

$$

OHZ014-089-PAZ003-301700-
/O.CON.KCLE.WI.Y.0009.101130T0900Z-101130T2100Z/
ASHTABULA INLAND-ASHTABULA LAKESHORE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...MEADVILLE
354 AM EST TUE NOV 30 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

STRONG SOUTH WINDS OF 20 TO 30 MPH ARE EXPECTED INTO EARLY
AFTERNOON. WINDS MAY GUST AS HIGH AS 45 MPH IN A FEW ISOLATED
SPOTS. WINDS WILL DIMINISH BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$
812 
WWUS71 KCLE 301515
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1015 AM EST TUE NOV 30 2010

PAZ001-002-302100-
/O.CON.KCLE.HW.W.0004.000000T0000Z-101130T2100Z/
NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...ERIE...EDINBORO
1015 AM EST TUE NOV 30 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

STRONG SOUTH WINDS OF 25 TO 35 MPH ARE EXPECTED INTO EARLY
AFTERNOON. WINDS MAY GUST AS HIGH AS 60 MPH IN A FEW ISOLATED
SPOTS NEAR LAKE ERIE. WINDS WILL DIMINISH BY LATE AFTERNOON
AHEAD AN APPROACHING COLD FRONT.

ONCE THE COLD FRONT PASSES THROUGH THE AREA THIS EVENING...WINDS
WILL INCREASE AGAIN TO 15 TO 25 MPH BUT WILL NOT BE AS STRONG AS
THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER
AT ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE
POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE
VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO
WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

&&

$$

OHZ014-089-PAZ003-302100-
/O.CON.KCLE.WI.Y.0009.000000T0000Z-101130T2100Z/
ASHTABULA INLAND-ASHTABULA LAKESHORE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...MEADVILLE
1015 AM EST TUE NOV 30 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

STRONG SOUTH WINDS OF 20 TO 30 MPH ARE EXPECTED INTO EARLY
AFTERNOON. WINDS MAY GUST AS HIGH AS 45 MPH IN A FEW ISOLATED
SPOTS. WINDS WILL DIMINISH BY LATE AFTERNOON AHEAD OF AN
APPROACHING COLD FRONT.

ONCE THE COLD FRONT PASSES THROUGH THE AREA THIS EVENING...WINDS
WILL INCREASE AGAIN TO 15 TO 25 MPH BUT WILL NOT BE AS STRONG AS
THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

LOMBARDY
647 
WWUS71 KCLE 302053
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
353 PM EST TUE NOV 30 2010

PAZ001-002-302200-
/O.CAN.KCLE.HW.W.0004.000000T0000Z-101130T2100Z/
NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...ERIE...EDINBORO
353 PM EST TUE NOV 30 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE HIGH
WIND WARNING. 


$$

OHZ014-089-PAZ003-302200-
/O.CAN.KCLE.WI.Y.0009.000000T0000Z-101130T2100Z/
ASHTABULA INLAND-ASHTABULA LAKESHORE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...MEADVILLE
353 PM EST TUE NOV 30 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WIND
ADVISORY. 


$$

LOMBARDY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind advisory went out at Nov 29, 2:59 PM EST, 14 minutes earlier.

Area forecast discussion, Nov 29, 2:59 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
259 PM EST MON NOV 29 2010

.SYNOPSIS...
LOW PRESSURE OVER THE PLAINS WILL MOVE NORTHEAST ACROSS THE UPPER
GREAT LAKES TUESDAY. A COLD FRONT TRAILING THIS LOW WILL MOVE
ACROSS THE LOCAL AREA TUESDAY AFTERNOON AND EVENING. A SECONDARY
COLD FRONT WILL MOVE ACROSS THE REGION ON WEDNESDAY. HIGH
PRESSURE WILL SPREAD UP THE OHIO VALLEY THURSDAY NIGHT AND FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
PREVIOUS FORECAST HAD PRETTY GOOD HANDLE ON PRECIP FOR TONIGHT AND
NOT PLANNING ON MAKING MANY CHANGES. PRECIP WILL REACH NW OHIO BY
LATE EVENING AND WILL OVERSPREAD THE REMAINDER OF THE AREA BY
DAYBREAK. VERY STRONG SE FLOW EXPECTED TO DEVELOP OVERNIGHT. 925
MB WINDS AS HIGH AS 65 KNOTS FORECAST BY THE MODELS ALONG WITH A
STRONG LOW LEVEL INVERSION. SET UP FOR THE STRONG WINDS SIMILAR TO
LAST DECEMBER 9TH. WILL GO WITH A HIGH WIND WARNING FOR ALL OF
ERIE COUNTY PA BEGINNING AT 09Z GIVEN THE STRONG DOWN SLOPING FLOW
EXPECTED. CRAWFORD PA AND ASHTABULA WILL GET WIND ADVISORIES.
LATER SHIFTS MAY NEED TO EXPAND TO THE ADVISORY WESTWARD. HAVE
USED A BLEND OF GUIDANCE TEMPS.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
WILL NEED TO KEEP WIND HEADLINES THROUGH LATE TOMORROW AFTERNOON.
BY THAT TIME THE COLD FRONT WILL BE MOVING ACROSS WESTERN OHIO.
MODELS STILL IN DECENT AGREEMENT WITH THE MAIN FEATURES DURING THE
PERIOD. MOST AREAS WILL SEE A GOOD 18 TO 24 HOURS OF RAINFALL.
QPFS COULD AGAIN EXCEED AN INCH OVER MUCH OF THE AREA.  THE PRECIP
SHOULD BEGIN TO TAPER OFF TOMORROW EVENING IN THE WEST. STRONG
COLD AIR ADVECTION EXPECTED TOMORROW NIGHT WITH SNOW SHOWERS
LIKELY DEVELOPING BY DAYBREAK. WILL NEED TO KEEP HIGH POPS FOR THE
EAST. MORE OF THE SAME WEDNESDAY AND WEDNESDAY NIGHT WITH SNOW
SHOWERS MAINLY TO THE EAST OF KCLE. SOME ACCUMULATION LIKELY BUT
DO NOT THINK WE WILL NEED HEADLINES. A GENERAL W TO NW FLOW WILL
CONTINUE THURSDAY AND FRIDAY. WILL NEED TO KEEP AT LEAST CHANCE
POPS FOR THE SNOWBELT DURING THAT PERIOD. DRIER AIR WILL START TO
WORK OVER THE REGION FROM THE WEST. THIS MAY RESULT IN A LITTLE
SUNSHINE FOR OUR WESTERN AND SOUTHERN ZONES THURSDAY AND FRIDAY.
TUESDAY WILL BE MILD BUT AFTER THAT...READINGS WILL BE A LITTLE
BELOW NORMAL THROUGH THE END OF THE WEEK.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
GFS AND ECMWF SHOWING SIGNIFICANT DIFFERENCES IN HANDLING LOW
PRESSURE TRACKING ACROSS THE PLAINS DURING THE WEEKEND. GFS MUCH
SLOWER AND WEAKER WITH THIS SYSTEM AS OPPOSED TO THE STRONGER AND
QUICKER MOVING ECMWF. FOR NOW LEANED MORE TOWARD A WEAKER SOLUTION
WITH SLIGHT CHANCE TO LOWER CHANCE POPS ACROSS THE FORECAST AREA
THROUGH THE WEEKEND. LEANED MORE TOWARD SNOW FOR PRECIP TYPE FOR
THIS COMING WEEKEND WITH COLDER AIRMASS IN PLACE. AS FOR TEMPS MADE
SOME LOCAL ADJUSTMENTS TO GRIDDED MOS GUIDANCE VALUES.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
LOW PRESSURE DEVELOPING OVER THE PLAINS STATES WILL MOVE TO THE
NORTHERN GREAT LAKES TUESDAY MORNING. MAINLY VFR CONDITIONS THIS
AFTERNOON. VFR DECREASING TO MVFR TONIGHT AS CLOUDS AND RAIN MOVE
TOWARD SITES AHEAD OF APPROACHING COLD FRONT. SOUTHEAST WINDS WILL
INCREASE THIS EVENING AND TONIGHT. WITH SURFACE WINDS INCREASING
DID NOT MENTION LLWS IN TAFS. CONDITIONS MVFR AT MOST SITES TOWARD
12Z TUE WITH EXCEPTION OF ERI. SOME IFR POSSIBLE BRIEFLY AT SITES
THROUGH MIDDAY TUESDAY. CONDITIONS IMPROVING ACROSS WESTERN SITES
TUESDAY AFTERNOON...BUT WITH NORTHERLY FLOW OFF THE LAKE IN WAKE
OF LOW PRESSURE EASTERN SITES MAY REMAIN AT LEAST MVFR THROUGH THE
REMAINDER OF THE PERIOD.

.OUTLOOK...PERIODS OF NON-VFR ESPECIALLY FOR EASTERN SITES
CONTINUING THROUGH THE REMAINDER OF THE WEEK.

&&

.MARINE...
PUT OUT A SMALL CRAFT ADVISORY FOR THE ENTIRE LAKE. SOUTH FLOW WILL
INCREASE SIGNIFICANTLY AHEAD OF THE COLD FRONT ESPECIALLY TOMORROW
MORNING.  DEBATED ABOUT GALES OVER THE EAST END OF THE LAKE FOR
TOMORROW AS 925 MB WINDS INCREASE TO 70 KT NORTH OF ERIE PA BY 15Z.
OPTED TO GO WITH WINDS TO 30 KNOTS FOR THE FORECAST.  WITH SUCH A
STRONG INVERSION HARD TO MIX DOWN WINDS OVER THE LAKE WITH STRONG
SOUTHERLY FLOW.  WILL NEED TO CONTINUE TO MONITOR FOR POTENTIAL
GALES HOWEVER.

WINDS DIE DOWN BEHIND THE FRONT TOMORROW NIGHT.  WILL LIKELY NEED TO
REISSUE SMALL CRAFT ADVISORY FOR EAST END OF LAKE FOR SOME PERIOD OF
TIME WEDNESDAY INTO THURSDAY WITH A WEST TO SOUTHWEST FLOW OF 10 TO
20 KNOTS...WITH PERIODS OF 15 TO 25 KNOTS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY FROM 4 AM TO 4 PM EST TUESDAY FOR OHZ014-089.
PA...WIND ADVISORY FROM 4 AM TO 4 PM EST TUESDAY FOR PAZ003.
     HIGH WIND WARNING FROM 4 AM TO 4 PM EST TUESDAY FOR PAZ001-002.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST WEDNESDAY FOR LEZ142>149.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...ABE
AVIATION...ABE
MARINE...DJB
Hazardous weather outlook, Nov 29, 5:44 AM EST, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
544 AM EST MON NOV 29 2010

LEZ061-142>149-162>169-OHZ003-006>009-017>019-027>033-036>038-047-
301045-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
544 AM EST MON NOV 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ010>014-020>023-089-PAZ001>003-301045-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
544 AM EST MON NOV 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN EXTENDED PERIOD OF LAKE EFFECT SNOW WILL OCCUR WEDNESDAY
THROUGH FRIDAY FOR THE SNOWBELT. SIGNIFICANT ACCUMULATION IS
LIKELY ALONG WITH BLOWING AND DRIFTING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 3:13 PM ESTHigh Wind WarningCLEErie25 hr
Nov 29, 3:26 PM ESTSmall Craft AdvisoryCLE4 days

Nearby

Wind Advisories in Pennsylvania, 2010Wind Advisories in Ohio, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.